# SDR ASAA2013040394531

- Difficulty date: April 3, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 34,275 hours, 13,100 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1437501105
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE HAS CORROSION AROUND FASTENER HOLE REPAIRED IAW SRM 53-00-53, REPAIR 3.
